# SDR R2J2002F00006

- Difficulty date: May 28, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N78DA
- Make and model: Beech B100
- Aircraft serial: BE11
- Engine: Garrtt TPE331*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Tube
- Part number: 10091000279
- Condition: Damaged
- Location: Eng Anti Ice Sys
- Part time: 6,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH MFG SB, BOTH ENGINE HAD DAMAGE TO ENGINE ANTI-ICE TUBING AT THE FLARES, WHICH REQUIRED REPLACEMENT.  ENGINE BLEED AIR FOR ENGINE ANTI-ICE WAS DUMPING INTO COWL INSTEAD OF GOING INTO DEICE MANIFOLDS.  CAUSE WAS LOOSE (B) NUTS.  NEED TO BE SAFTIED.
